Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 242469, 7 pages
http://dx.doi.org/10.1155/2014/242469
Research Article

A Geometric Modeling Method Based on TH-Type Uniform B-Splines

Jin Xie1,2

1Department of Mathematics and Physics, Hefei University, Hefei 230601, China
2Department of Mathematics and Physics, University of La Verne, La Verne, CA 91750, USA

Received 26 January 2014; Accepted 24 May 2014; Published 15 June 2014

Academic Editor: Vassilios C. Loukopoulos

Copyright © 2014 Jin Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Xie, “A Geometric Modeling Method Based on TH-Type Uniform B-Splines,” Mathematical Problems in Engineering, vol. 2014, Article ID 242469, 7 pages, 2014. https://doi.org/10.1155/2014/242469.